# SDR CA960612018

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210E
- Engine: Cont IO520A
- Propeller: Mcauly E2A34C73
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydpower Pack
- Part number: OAS29401
- Condition: Contaminated
- Location: Hyd Sys
- Component: Ozone, OAS29401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HYDRAULIC RESERVOIR WAS FOUND TO BE CONTAMINATED WITH A FILM OF SLUDGE. FURTHER INVESTIGATION FOUND TEFLON TAPE ON THE VARIOUS FITTINGS AND TEFLON CONTAMINATION THROUGHOUT THE UNIT.
